SciELO - Scientific Electronic Library Online

 
vol.12 número3A Family of Stationary Solutions to the Euler Equations and Generalized Solutions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.3 Temuco  2010

http://dx.doi.org/10.4067/S0719-06462010000300001 

CUBO A Mathematical Journal Vol.12, N° 03, (1–12). October 2010

 

Partial Fractions and q-Binomial Determinant Identities

 

Wenchang Chu; Chenying Wang and Wenlong Zhang

Dipartimento di Matematica, Università del Salento, Lecce-Arnesano P. O. Box 193, Lecce 73100, Italy email: chu.wenchang@unile.it

College of Mathematics and Physics, Nanjing University of Information Science and Technology Nanjing 210044, P. R. China email: wang.chenying@163.com

Department of Applied Mathematics, Dalian University of Technology, Dalian 116023, P. R. China email: wenlong.dlut@yahoo.com.cn


ABSTRACT

Partial fraction decomposition method is applied to evaluate a general determinant of shifted factorial fractions, which contains several Gaussian binomial determinant.

Key words and phrases: The Cauchy double alternant, Partial fractions, q-Binomial coefficients.


RESUMEN

El método de descomposición en fracción parciales aplicado para evaluar un determinante general de fracciones factoriales trasladadas, la cual contiene varias identidades determinante binomial Gaussiano.

Math. Subj. Class.: 15A15, 11C20.


References

[1] AIGNER, M., Catalan-like numbers and determinants, J. Combin. Theory (Ser. A) 87 (1999), 33–51.

[2] ANDREWS, G.E., Catalan numbers, q-Catalan numbers and hypergeometric series, J. Combin. Theory (Ser. A) 44 (1987), 267–273.

[3] AMDEBERHAN, T. AND ZEILBERGER, D., Determinants through the looking glass, Adv. in Appl. Math. 27 (2001), 225–230.

[4] CARLITZ, L., Some determinants of q-binomial coefficients, J. Reine Angew. Math. 226 (1967), 216–220.

[5] CHU, W., On the evaluation of some determinants with q-binomial coefficients, J. Systems Science & Math. Science 8:4 (1988), 361–366.

[6] CHU, W., Generalizations of the Cauchy determinant, Publicationes Mathematicae Debrecen 58:3 (2001), 353–365.

[7] CHU, W., The Cauchy double alternant and divided differences, Electronic Journal of Linear Algebra 15 (2006), 14–21.

[8] CIGLER, J., Operatormethoden für q-Identitäten. VII: q-Catalan-Determinanten, Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 208 (1999), 123–142.

[9] MENON, K.V., Note on some determinants of q-binomial numbers, Discrete Math. 61:2-3 (1986), 337–341.

[10] OSTROWSKI, A.M., On some determinants with combinatorial numbers, J. Reine Angew. Math. 216 (1964), 25–30.

[11] RADOUX, C., Nombres de Catalan généralisés, Bull. Belg. Math. Soc. Simon Stevin 4:2 (1997), 289–292